# SDR AALA20071057

- Difficulty date: June 9, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT BATTERY PACK AT FIRST CLASS CLOSET BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY AT FIRST CLASS CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
